# SDR DALA2024010500178

- Difficulty date: December 21, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 90,939 hours, 17,016 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1811 HORIZONTAL STABILIZER, CENTER SECTION, EXTERNAL UPPER SKIN, BTW RIB 1RH/2RH AND BTW STRG 11 AND 10, WITH CORROSION. CORRECTIVE ACTION: CORROSION WAS REPAIRED HORIZONTAL STABILIZER, CENTER SECTION, EXTERNAL UPPER SKIN, BTW RIB 1RH/2RH AND BTW STRG 11 AND 10, IAW B767-400 SRM 55-10-01 (0139535)
